# SDR AALA201806119052

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 16,446 hours, 6,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L SHOWED CHECK DOOR PRESSURE, AND SHOWED LOW PRESSURE ON THE GAUGE. MAINTENANCE SERVICED 3L DOOR ASSIST ACCUMULATOR PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
